enhancements during chemo?

SalonGeek

Help Support SalonGeek:

This site may earn a commission from merchant affiliate links, including eBay, Amazon, and others.

Mieke

Well-Known Member
Joined
Apr 16, 2007
Messages
982
Reaction score
61
Location
Belgium
Hi,

One of my customers sadly enough has to under go chemo therapy.
It made me and her wonder if it could have effect on her nails?
If so we would remove them untill her treatment is over.
Does anybody have any advice or more info on this?
I want to give her the right information since i told her that i didn,t had any experience with this and couldnt answer her question but told her that i was going to ask other technicians for advice.

Me and her would be very gratefull if you guys could share some info on this :hug:
 
Thx, you're the best :hug: !!!
 
my mother in law has been having chemo she doesnt have enhancements but has suffered with very painfull nails ! she says they feel as if they are going to fall off ! So I would imagine enhancements are a no no. good luck to your client I hope her treatment works x
 
my mother in law has been having chemo she doesnt have enhancements but has suffered with very painfull nails ! she says they feel as if they are going to fall off ! So I would imagine enhancements are a no no. good luck to your client I hope her treatment works x

Thx joanne... i am defenitly going to advice her to remove the enhancements. I hope that your mother in law will have a succesfull treatment aswell.
 
I have had 3-4 clients who have had chemo and they have not had problems wearing gel during the treatment. They all insisted to HAVE their nails, at least they had something nice (they all told me so)! :)

C.
 
I had a facial client who kept up her bio sculpture nails all the time she was having chemo with no problems.
 
in my previous life i was a macmillan nurse and also spent 5 years in charge of a chemo unit.
SOME chemotherapy drugs do increase the skin reaction to sunlight - so gel for these particular patients is a no-no.
some chemotherapy can cause horizontal ridges - which may weaken nails so enhancements may be problematic
but all patients have access to a specialist cancer nurse who can answer these questions on an individual basis - but the majority of patients having chemo who wish to have enhancements should be encouraged - it makes them feel so good - just get them to check it out for sure
hth
 
Back
Top